# SDR IPXA11567282

- Difficulty date: June 15, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N442UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27387
- Aircraft time: 19,215 hours, 12,559 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Bs 440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CHECK FLOOR PANEL 231XBF AT BS 440 HAS CORE DAMAGE AT FWD EDGE.   FABRICATED NEW FLOOR PANEL 231 XBF IAW SAMPLE AND EO B757-5320-9692-G  ON WO 21617/1000-0006.
